# SDR CALA2025032403095

- Difficulty date: March 24, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 45,557 hours, 16,194 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 251A44304
- Part serial: 2185
- Condition: Faulty
- Location: Zone 100
- Part time: 45,541 hours, 16,186 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB OUT OF TRIM WITH A/P ON DURING CLIMB NO TRIM WITH A/P ENGAG ED CHECKED DFCS BITE TEST, AND  FAULT HISTORY.BY FLT LEG. CHANNEL A SHOWS LEG 01 MSG 22-11177 AND 22-11186. CHQNNEL B NO FAULTS. PERF. LRU REPLACMENT TEST MSG22-11167 PRESENT (SPEED/STAB CHAN-A STAB TRIM CLUTCH) STAB TRIM WHEEL DOES NOT MOVE.  REQ. FURTHER TROUBLESHOOTING. FIM 22-14 TASK 818. STABILIZER RIGGING TEST FAILED TEST 54.03, STAB FAILED TO MOVE TO STAP POS.PLEASE REPLACE R384 RELAY NEXT AND RE-ACCOMPLISH AMM 22-11-00-820-805 AND 22-11-81-710-801.REF FIM 22-15 TASK 821 FOR ADDITIONAL TROUBLESHOOTING IF R384 IS NO HELP.SFOLM POZAS PER FIM 22-12 TASK 803, PERFORMED STAB RIG TEST AMM 22-11-00-820-805. FAILED. NO MOVEMENT OF STAB WITH AUTOPILOT. STRANGE HUM BELOW FO FOOTWELL. PERFORMED STAB TRIM MOTOR AUTOPILOT TEST  22-11-81-710-801. NO MOVEMENT OF STAB WITH ADD EMP:U181360 AUTOPILOT. CHANGED R384 RELAY WDM 22-13-11-3 AND PERFORMED STAB TRIM MOTOR AUTOPILOT TEST AGAIN. FAILED. HUM REMAINS. LOCATED HUM AS FO COLUMN SWITCHING UNIT. SUSPECT FAILED PART. ON ORDER. REPLACED F/O COLUMN CUTOUT SWITCH IN REF TO AMM 27-41-51/401. OPS TEST PASS. PARTS USED:  29-2741-9-0007.ROTABLE PARTS CHG:TT # 1973186 SN OFF 2185 PN OFF 29-2741-9-0007.SWITCH, COLUMN   OFF 29-2741-9-0007 2185 ON 29-2741-9-0007 4344 PERFORMED STAB TRIM MOTOR AUTOPILOT TEST REF AMM TASK 22-11-81-710-801 & STAB RIGGING TEST REF AMM TASK 22-11-00-820-805. ALL TEST PASS.
